# SDR UIEA2012052500250

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,018 hours, 14,580 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136202
- Part serial: 3911
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WEATHER RADAR SYS INOPERATIVE. R & R RADAR ANTENNA IAW AMM 34-43-05, SYS OPS CHECKED GOOD.
